# SDR SWIA201541062

- Difficulty date: March 27, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 29,402 hours, 17,518 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG BIN DOOR, AFT INBD HINGE ARM HAS CHAFING MARKS ON OTBD EDGE UPPER AREA.  FWD BAGGAGE BIN DOOR, AFT INBD HINGE ARM HAS BEEN REPAIRED IAW STS EA.
